liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Infinite dimensional Ornstein-Uhlenbeck processes with unbounded diffusion: Approximation, quadratic variation, and Itô formula
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska fakulteten.
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska fakulteten.
2016 (engelsk)Inngår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 289, nr 17-18, s. 2192-2222Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The paper studies a class of Ornstein-Uhlenbeck processes on the classical Wiener space. These processes are associated with a diffusion type Dirichlet form whose corresponding diffusion operator is unbounded in the Cameron- Martin space. It is shown that the distributions of certain finite dimensional Ornstein-Uhlenbeck processes converge weakly to the distribution of such an infinite dimensional Ornstein-Uhlenbeck process. For the infinite dimensional processes, the ordinary scalar quadratic variation is calculated. Moreover, relative to the stochastic calculus via regularization, the scalar as well as the tensor quadratic variation are derived. A related Itô formula is presented.

sted, utgiver, år, opplag, sider
Wiley-VCH Verlagsgesellschaft, 2016. Vol. 289, nr 17-18, s. 2192-2222
Emneord [en]
Infinite dimensional Ornstein-Uhlenbeck process, quadratic variation, Itô formula, weak approximation
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-122181DOI: 10.1002/mana.201500146ISI: 000389128100008OAI: oai:DiVA.org:liu-122181DiVA, id: diva2:862728
Merknad

At the time for thesis presentation publication was in status: Manuscript.

Tilgjengelig fra: 2015-10-23 Laget: 2015-10-23 Sist oppdatert: 2017-12-01bibliografisk kontrollert
Inngår i avhandling
1. A class of infinite dimensional stochastic processes with unbounded diffusion and its associated Dirichlet forms
Åpne denne publikasjonen i ny fane eller vindu >>A class of infinite dimensional stochastic processes with unbounded diffusion and its associated Dirichlet forms
2015 (engelsk)Doktoravhandling, med artikler (Annet vitenskapelig)
Abstract [en]

This thesis consists of two papers which focuses on a particular diffusion type Dirichlet form

 

where  Here  is the basis in the Cameron-Martin space, H, consisting of the Schauder functions, and ν denotes the Wiener measure.

In Paper I, we let  vary over the space of wiener trajectories in a way that the diffusion operator A is almost everywhere an unbounded operator on the Cameron–Martin space. In addition we put a weight function  on theWiener measure  and show that under these changes of the reference measure, the Malliavin derivative and divergence are closable operators with certain closable inverses. It is then shown that under certain conditions on , and these changes of reference measure, the Dirichlet form is quasi-regular. This is done first in the classical Wiener space and then the results are transferred to the Wiener space over a Riemannian manifold.

Paper II focuses on the case when  is a sequence of non-decreasing real numbers. The process X associated to  is then an infinite dimensional Ornstein-Uhlenbeck process. In this case we show that the distributions of a sequence of certain finite dimensional Ornstein-Uhlenbeck processes converge weakly to the distribution of the infinite dimensional Ornstein-Uhlenbeck process. We also investigate the quadratic variation for this process, both in the classical sense and in the recent framework of stochastic calculus via regularization. Since the process is Banach space valued, the tensor quadratic variation is an appropriate tool to establish the Itô formula for the infinite dimensional Ornstein-Uhlenbeck process X. Sufficient conditions are presented for the scalar as well as the tensor quadratic variation to exist.

sted, utgiver, år, opplag, sider
Linköping: Linköping University Electronic Press, 2015. s. 34
Serie
Linköping Studies in Science and Technology. Dissertations, ISSN 0345-7524 ; 1699
HSV kategori
Identifikatorer
urn:nbn:se:liu:diva-121636 (URN)10.3384/diss.diva-121636 (DOI)978-91-7685-966-7 (ISBN)
Disputas
2015-12-10, C3, C-huset, Campus Valla, Linköping, 13:30 (engelsk)
Opponent
Veileder
Tilgjengelig fra: 2015-10-26 Laget: 2015-09-29 Sist oppdatert: 2019-11-15bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Person

Karlsson, JohnLöbus, Jörg-Uwe

Søk i DiVA

Av forfatter/redaktør
Karlsson, JohnLöbus, Jörg-Uwe
Av organisasjonen
I samme tidsskrift
Mathematische Nachrichten

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 451 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf